Jump to content

DEPO PORVERA (birthcontrolshot)


Recommended Posts

Hey EVeryone...again...lol

 

Basically...i got sick for a week very bad that i needed to be put on morphine than got sick again the next week and had to be put on it again... my colon is inflammed and they think that i might have chrones disease....they found it REALLY WEIRD that i havent had my period in 3 years because of the birth control shot... now I dont know how the doctor didnt know that sometimes it does that already...but he hinted to me to get off it because I might be bleeding inside... i have no idea to tell you the truth...but BESIDES all this stuff thats going on...

 

I just got off the shot about a month ago ... my hairs falling out WAY MORE than it use to...i mean i can make a WIG out of it by the end of the week...and my breasts are soo tender....

 

can anyone tell me if there are side affects when you GET OFF the shot... or anything about this situation im in... is it normal? is it not normal?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...